Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Fits like behavior, MRI normal. Takes Livipil after liver transplantation. Any ideas ?

sir today all of the sudden my father felt like fitts and went for a doctor and took an MRI and after the reports he said that nothing from MRI side and givven LIVIPIL500mg to use daily morning and evening and there was a surgery of liver transplantaion done on 04-10-2012 and all the reports were normal and this is the first time he got this
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
It seems that your father got fits, but it is good that his MRI report is normal.

He is being given anti convulsant Livipil which is Levetiracetam this should continue regularly as per advise of your treating doctor.

AS he is already undergone liver transplant care must be taken to monitor his liver functions regularly as the drug itself can cause some derangement of liver functions.

One can get fits with normal MRI as there are so many causes for it please consult a Neurophysician regarding this. An EEG can be very useful to know the type of fits he got.

Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor